Processing math: 50%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 61 No. 4 (2009)
Vol. 61 No. 4 (2009)
Published:
25.04.2009
Research articles
Comonotone approximation of twice differentiable periodic functions
H. A. Dzyubenko
435-451
PDF (Ukrainian)
Springer
A
2
-continued fraction representation of real numbers and its geometry
S. O. Dmytrenko, D. V. Kyurchev, M. V. Pratsiovytyi
452-463
PDF (Ukrainian)
Springer
On the theory of stability of matrix differential equations
D. M. Lila, A. A. Martynyuk
464-471
PDF (Russian)
Springer
Generalized boundary values of the solutions of semilinear elliptic equations from weighted functional spaces
G. P. Lopushanskaya
472-493
PDF (Ukrainian)
Springer
Approximative characteristics of the isotropic classes of periodic functions of many variables
A. S. Romanyuk
513-523
PDF (Russian)
Springer
Approximation of the classes
C_{β}^{ψ} H_{ω}
by generalized Zygmund sums
E. Yu. Ovsii, A. S. Serdyuk
524-537
PDF (Russian)
Springer
On an unbounded order parameter in lattice equilibrium GKS-type oscillator systems
W. I. Skrypnik
538-547
PDF
Springer
Weakly nonlinear boundary-value problem in a special critical case
S. M. Chuiko
548-562
PDF (Russian)
Springer
Short communications
Negative result in pointwise 3-convex polynomial approximation
A. V. Bondarenko, J. Gilewicz
563-567
PDF (Russian)
Springer
Simple derivations of higher degree in two variables
V. S. Havran
568-571
PDF (Ukrainian)
Springer
Best cubature formulas for some classes of continuous functions of two variables
O. V. Polyakov, N. O. Polyakova
572-576
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians